Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Large bumps on stomach, legs, oval shaped, brown centre, red ring surrounding it, small red bumps. Creams given for allergies. Causes for eruptions?

last week I noticed that I had this weird oval shaped thingy with a brown center and a red other ring. Now Ive notice more small red bumps popping up some are staring to look like the first bump. I cant get an appointment to see my dermatologist until last next month. I wen to patiets first the doctor said allergies and gave me a cream, which I thought was just crazy becuase most creams say not to put on large areas. But these bumps are starting to pop up not only on my stomach but my legs as well. Please help!!
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
Hello Mia,
You are right that it is difficult to put creans on large urticarial eruptions. If these lesions are red and itchy and resolve within hours but start again at different sites (part of body), it is most likely urticaria.
Triggers can be : physical (so do NOT scratch), cold/hot induced, stress (makes it worse), occasionally menstruation-related, but more commonly idiopathic.
You need long-acting antohistamines like fexofenadine 180mg AM 90mg PM plus/minus cetirizine 10mg lunch time plus/minus hydroxyzine 25/50mg at night (ONLY). You may need the treatment for 6 weeks to 3 montsh depending on speed of resolution.
Answered: Sat, 14 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor